# SDR QMLA2012040112042

- Difficulty date: April 1, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N911KX
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 2,339 hours
- Engine: Allsn 250C47B
- Engine time: 2,296 hours, 5,783 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A599
- Condition: Making Metal
- Location: Zone 200
- Part time: 6,194 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REMOVED CHIP DETECTORS.  LOWER TRANSMISSION MAGNETIC CHIP DETECTOR HAD SOME FUZZ AND A SINGLE SPIKE LIKE PARTICLE JUST LONG ENOUGH TO BRIDGE THE DETECTOR.  CLEANED DETECTOR, GROUND RAN AND REINSPECTED DETECTOR.  RETURNED ACFT TO SERVICE CLASSIFYING CHIP AS INSIGNIFICANT DEBRIS IAW BHT 407 MM FIGURE 63-13.
